# SDR UIEA2021022600421

- Difficulty date: February 26, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,334 hours, 19,806 cycles
- System (JASC): 2561 · Life Jacket
- Part: Window
- Condition: Popped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S EMERGENCY WINDOW ACCESS PANEL OUTSIDE POPPED OUT.( CLOSED EMERGENCY WINDOW ACCESS DOOR IAW AMM 25-60-00 NO DEFECTS NOTED. DOOR SECURE. )
